Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 23, Number 108
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Convergence estimates for essentially positive type discrete Dirichlet problems
J. H. Bramble, B. E. Hubbard and Vidar Thomée PDF
Math. Comp. 23 (1969), 695-709
Asymptotic behavior of solutions to the finite-difference wave equation
Carl E. Pearson PDF
Math. Comp. 23 (1969), 711-715
Finite-difference methods and the eigenvalue problem for nonselfadjoint Sturm-Liouville operators
Alfred Carasso PDF
Math. Comp. 23 (1969), 717-729
Block implicit one-step methods
L. F. Shampine and H. A. Watts PDF
Math. Comp. 23 (1969), 731-740
A note on the stability of predictor-corrector techniques
James Case PDF
Math. Comp. 23 (1969), 741-749
Stochastic quadrature formulas
Seymour Haber PDF
Math. Comp. 23 (1969), 751-764
Perfectly symmetric two-dimensional integration formulas with minimal numbers of points
Philip Rabinowitz and Nira Richter PDF
Math. Comp. 23 (1969), 765-779
Eberlein measure and mechanical quadrature formulae II. Numerical results
V. L. N. Sarma and A. H. Stroud PDF
Math. Comp. 23 (1969), 781-784
Stability Configurations of Electrons on a Sphere
Michael Goldberg PDF
Math. Comp. 23 (1969), 785-786
Extensions and applications of the Householder algorithm for solving linear least squares problems
Richard J. Hanson and Charles L. Lawson PDF
Math. Comp. 23 (1969), 787-812
A steepest ascent method for the Chebyshev problem
Marcel Meicler PDF
Math. Comp. 23 (1969), 813-817
Reducing a matrix to Hessenberg form
P. A. Businger PDF
Math. Comp. 23 (1969), 819-821
A generalization of a class of test matrices
Robert J. Herbold PDF
Math. Comp. 23 (1969), 823-826
Nonnegative matrix equations having positive solutions
Jerry A. Walters PDF
Math. Comp. 23 (1969), 827
On Lehmer’s method for finding the zeros of a polynomial
G. W. Stewart PDF
Math. Comp. 23 (1969), 829-835
The solution of integral equations in Chebyshev series
R. E. Scraton PDF
Math. Comp. 23 (1969), 837-844
Integral relations among Bessel functions
E. O. Schulz-DuBois PDF
Math. Comp. 23 (1969), 845-847
Some limiting cases of the $G$-transformation
H. L. Gray and W. R. Schucany PDF
Math. Comp. 23 (1969), 849-859
Factorization of polynomials over finite fields
Robert J. McEliece PDF
Math. Comp. 23 (1969), 861-867
Lucasian criteria for the primality of $N=h\cdot 2^{n} -1$
Hans Riesel PDF
Math. Comp. 23 (1969), 869-875
Some new results on equal sums of like powers
Simcha Brudno PDF
Math. Comp. 23 (1969), 877-880
Reviews and Descriptions of Tables and Books
Math. Comp. 23 (1969), 881-890
Table Errata
Math. Comp. 23 (1969), 891-892
Table errata: Tables of integral transforms
Sakari Inawashiro, Shigetoshi Katsura and Lee C. Bradley PDF
Math. Comp. 23 (1969), 891
Table errata: Handbook of mathematical functions with fomulas, graphs, and mathematical tables
Henry E. Fettis PDF
Math. Comp. 23 (1969), 891
Table errata: Table of integrals, series, and products (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Lee C. Bradley PDF
Math. Comp. 23 (1969), 891-892
Table errata: “The optimum addition of points to quadrature formulae” (Math. Comp. 22 (1968), 847–856; addendum, ibid. 22 (1968), no. 104, loose microfiche suppl. C1-C11)
T. N. L. Patterson PDF
Math. Comp. 23 (1969), 892
Corrigenda: “On designs of maximal $(+1, -1)$- matrices of order $n\equiv 2$ $(\textrm {mod}$ $4)$”
C. H. Yang PDF
Math. Comp. 23 (1969), 893
Math. Comp. 23 (1969), 893